# SDR ABXA020320

- Difficulty date: November 6, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,605 hours, 35,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5912350501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BELLY SKIN STA 465 BETWEEN LONGERON 29 LEFT TO 30.  REPAIRED CRACK IN BELLY SKIN IAW REA D953-45748MR.
